Marat Faizrahmanov

Senior Researcher
Volga Region Scientific-Educational Centre of Mathematics

Assistant professor
Kazan Federal University, Department of Algebra and Mathematical Logic

Research Interests
Computability Theory, Theory of Numberings, Computable Model Theory, Admissible Sets
Positions
Scientific Degrees
Education
  • 2004-2009, Kazan State University
  • Faculty of Mechanics and Mathematics
Additional Information
Publications
2022

Faizrahmanov M. Extremal Numberings and Fixed Point Theorems. Mathematical Logic Quarterly. DOI 10.1002/malq.202200035.

Faizrahmanov M.Kh. Numberings of Classes of Families of Total Functions. Matematicheskie Trudy. - 2022. - V. 25, No 1. - P. 177-197.

Faizrahmanov M. One Note on Positive A-computable Numberings. Asian-European Journal of Mathematics. - 2022. - Art. No 2250218.

Faizrahmanov M.Kh. On p-universal and p-minimal Numberings. Siberian Mathematical Journal. - 2022. - V. 63, No 2. - P. 440-449

2021

Faizrakhmanov M.Kh. Some Properties of the Upper Semilattice of Computable Families of Computably Enumerable Sets. Algebra Logika. - 2021. - V. 60, No 2. - P. 195-209.

Faizrahmanov M. Limitwise Monotonic Spectra and Their Generalizations. In: De Mol L., Weiermann A., Manea F., Fernández-Duque D. (eds) Connecting with Computability. CiE 2021. Lecture Notes in Computer Science, vol 12813. Springer, Cham (2021).

Faizrahmanov M.Kh., Puzarenko V.G. Absolute and Relative Properties of Negatively Numbered Families. Lobachevskii Journal of Mathematics. - 2021. - V. 42. - P. 726-734.

Ivanova Z.K., Faizrahmanov M.Kh. Weak Reducibility of Computable and Generalized Computable Numberings. Siberian Electronic Mathematical Reports. - 2021. - No 1. - P. 112-120.

Kalimullin I.Sh., Faizrahmanov M.Kh. Degrees of Enumerations of Countable Wehner-Like Families. Journal of Mathematical Sciences. - 2021. -V. 256, No 1. - P. 51-60.

2020

Kalimullin I.Sh., Puzarenko V.G., Faizrakhmanov M.Kh. Computable Positive and Friedberg Numberings in Hyperarithmetic. Algebra Logika. - 2020. - V. 59, No 1. - P. 66-83.

Kalimullin I.Sh., Puzarenko V.G., Faizrakhmanov M.Kh. Semidecidable Numberings in Admissible Sets. Algebra Logika. - 2020. - V. 59, No 3. - P. 395-402.

Kalimullin I.Sh., Puzarenko V.G., Faizrahmanov M.Kh. Positive Numberings in Admissible Sets. Siberian Mathematical Journal. - 2020. - V. 61, No 3. - P. 607-621.

2019

Faizrakhmanov M.Kh. Khutoretskii's Theorem for Generalized Computable Families. Algebra Logika. - 2019. - V. 58, No 4. - P. 528-541.

Faizrahmanov M.Kh. Lattice Properties of Rogers Semilattices of Compuatble and Generalized Computable Families. Siberian Electronic Mathematical Reports. - 2019. - V. 16. - P. 1927-1936.

Kalimullin I.Sh., Puzarenko V.G., Faizrahmanov M.Kh. Partial Decidable Presentations in Hyperarithmetic. Siberian Mathematical Journal. - 2019. - V. 60, No 3. - P. 599-609.

Faizrahmanov M., Kach A., Kalimullin I., Montalban A., Puzarenko V. Jump Inversions of Algebraic Structures and Σ-definability. Mathematical Logic Quarterly. - 2019. - V. 65, No 1. - P. 37-45.

2018

Kalimullin I.Sh., Puzarenko V.G., Faizrahmanov M.Kh. Positive Presentations of Families Relative to e-oracles. Siberian Mathematical Journal. - 2018. - V. 59, No 4. - P. 823-833.

Kalimullin I.Sh., Kach A., Montalbán A., Puzarenko, V.G., Faizrakhmanov M.Kh. Jump Inversions of Algebraic Structures and the Σ-definability. Algebra Logika. - 2018. - V. 57, No 2. - P. 243-249.

Kalimullin I.Sh., Puzarenko V.G., Faizrakhmanov M.Kh. Positive Presentations of Families in Relation to Reducibility with Respect to Enumerability. Algebra Logika. - 2018. - V. 57, No 4. - P. 492-498.

2017

Faizrakhmanov M.Kh. Universal Generalized Computable Numberings and Hyperimmunity. Algebra Logika. - 2017. - V. 56, No 4. - P. 506-521.

Faizrahmanov M.Kh. The Rogers Semilattices of Generalized Computable Enumerations. Siberian Mathematical Journal. - 2017. - V. 58, No 6. - P. 1418-1427.

Faizrahmanov M.Kh. Minimal Generalized Computable Enumerations and High Degrees. Siberian Mathematical Journal. - 2017. - V. 58, No 3. - P. 710-716.

Faizrahmanov M., Kalimullin I., Montalban A., Puzarenko V. The Least Σ-jump Inversion Theorem for n-families. Journal of Universal Computer Science. - 2017. - V. 23, No 6. - P. 529-538.

2016

Faizrahmanov M., Kalimullin I. The Enumeration Spectrum Hierarchy of n-families. Mathematical Logic Quarterly. - 2016. - V. 62, No 4. - P. 420-426.

Faizrahmanov M., Kalimullin I. The Enumeration Spectrum Hierarchy of α-families and Lowα Degrees. Journal of Universal Computer Science. - 2016. - V. 22, No 7. -P. 943-955.

Faizrakhmanov M.Kh. Universal Computable Enumerations of Finite Classes of Families of Total Functions. Izv. Vyssh. Uchebn. Zaved. Mat. - 2016. - No. 12. - P. 96-100.

2015

Faizrahmanov M., Kalimullin I. Limitwise Monotonic Sets of Reals. Mathematical Logic Quarterly. - 2015. - V. 61, No 3. - P. 224-229.

Kalimullin I.Sh., Faizrakhmanov M.Kh. A Hierarchy of Classes of Families and n-low Degrees. Algebra Logika. - 2015. - V. 54, No 4. - P. 536-541.

2014

Faizrahmanov M., Kalimullin I., Zainetdinov D. Maximality and Minimality under Limitwise Monotonic Reducibility. Lobachevskii Journal of Mathematics. - 2014. - V. 35, No 4. - P. 333-338.

2013

Faizrahmanov M.Kh. Complements for Enumeration Π-0-1-degrees. Siberian Mathematical Journal. - 2013. - V. 54, No 6. - P. 1388-1395.

2012

Faizrahmanov M.Kh., Kalimullin I.Sh. Turing and Enumeration Jumps in the Ershov Hierarchy. Journal of Logic and Computation. - 2012. - V. 22, No. 4. - P. 737-743.

Kalimullin I.Sh., Faizrakhmanov M.Kh. Limitwise Monotonic Spectra of Σ-0-2-sets. Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki. - 2012. - V. 154. No 2. - P. 107-116.

2011

Faizrakhmanov M.Kh. Turing Jumps in the Ershov Hierarchy. Algebra Logika. - 2011. - V. 50, No 3. - P. 399-414.

Faizrakhmanov M.Kh. A Semilattice Generated by Superlow Computably Enumerable Degrees. Izv. Vyssh. Uchebn. Zaved. Mat. - 2011. No 1. - P. 85-90.

2010

Faizrahmanov M.Kh. Computable Numberings of Families of Low Sets and Turing Jumps in the Ershov Hierarchy. - 2010. Siberian Mathematical Journal. - V. 51, No 6. - P. 1435-1439.

Faizrakhmanov M.Kh. Decomposability of Low 2-computably Enumerable Degrees and Turing Jumps in the Ershov Hierarchy. Izv. Vyssh. Uchebn. Zaved. Mat. - 2010. - No. 12. - P. 58-66.
Contacts


Russia, 420008, Kazan, 35 Kremlievskaia st., Office 703
Phone: +7 (843) 292-72-79
Email: marat.faizrahmanov@gmail.com
2022 © Mathcenter.Kpfu.ru | 0+